# SDR HEED064622

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Engine: Allsn 250C30S
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screen
- Part number: 7630207028062
- Condition: Broken
- Location: Engine Intake
- Part time: 694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE SCREEN HAD BROKEN WIRE.  REPLACED PART.
